Share this:

Victoria
@victoria1

Posts: 2
Joined: Aug 13, 2011

How to stop my menstral excessive bledding, resulting from taking 3 months

Posted by @victoria1, Aug 13, 2011

How to stop my menstral excessive bledding, resulting from taking 3 months injectibles

Reply


Victoria
@victoria1

Posts: 2
Joined: Aug 13, 2011
Posted by @victoria1, Aug 13, 2011

I gave birth December 2010 after l0 years. l got pregnant because l was not using any family planning method except of course the withdrawal method. l therefore decided to start around February this year 2011. the first dose was given March and last till May l went again to take another one after the three months interval although l bleeded for 7-8 days but did not see an immediate danger because my period usually lasts for 4-5 days. but since l was given another one in May l have been bleeding since then non stop. l did not bother to go for another one when l was due in July 27th since l realised l might be in trouble but l am still bleeding till now August 13. What can l do?

Please login or register to post a reply.